# SDR AWXA200300089

- Difficulty date: January 28, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 13,080 hours, 5,245 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 89151114
- Condition: Discharged
- Location: Oxygen Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 0820 - WHILE EN ROUTE FROM BOS TO PHX CREW OXYGEN WENT TO ZERO, DIVERTED TO ROC. MAINTENANCE REMOVED AND REPLACED THE CREW OXYGEN BOTTLE IAW AWA T/C R2A35301. PERFORMED LEAK CHECK OF ALL CONNECTIONS AT BOTTLE, ALSO CHECK ALL MASKS FOR CORRECT STOWAGE AND LEAKS, NO LEAKS NOTED DURING 2 HOUR PERIOD.
